MathSciNet Relay Station
MathSciNet bibliographic data
MR262240 (41 #6850) 14.20
Deligne, P.; Mumford, D. The irreducibility of the space of curves of given genus. Inst. Hautes Études Sci. Publ. Math. No. 36 1969 75–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement